# SDR 2009FA0001008

- Difficulty date: October 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Aircraft: N971PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496031
- Aircraft time: 4,650 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Downlock Switch
- Part time: 214 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG WIRING HARNESS WIRES ON DOWNLOCK SWITCH BROKE AT SWITCH CAUSING AN INDICATION OF UNSAFE GEAR.
